# SDR SIMA20190305016

- Difficulty date: March 5, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,338 hours, 32,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM IS CORRODED BETWEEN FRS 58 AND 59. C/A-COMPLETE:REPAIRED RT OMEGA BEAM BETWEEN FR.58-59 IAW SRM 53-24-10. C/W D.T CHECKLIST 15-27.
